We consider a semilinear Neumann problem with convection. We assume that the drift coefficient is indefinite. Using the theory of nonlinear operators of monotone type, together with truncation and comparison techniques and flow invariance arguments, we prove a multiplicity theorem producing three nontrivial smooth solutions (positive, negative and nodal).

Papageorgiou N.S., Vetro C., Vetro F. (2020). Multiple solutions with sign information for semilinear Neumann problems with convection. REVISTA MATEMATICA COMPLUTENSE, 33(1), 19-38 [10.1007/s13163-019-00312-3].

Multiple solutions with sign information for semilinear Neumann problems with convection

Vetro C.;
2020-01-01

Abstract

We consider a semilinear Neumann problem with convection. We assume that the drift coefficient is indefinite. Using the theory of nonlinear operators of monotone type, together with truncation and comparison techniques and flow invariance arguments, we prove a multiplicity theorem producing three nontrivial smooth solutions (positive, negative and nodal).
Settore MAT/05 - Analisi Matematica
https://link.springer.com/article/10.1007/s13163-019-00312-3
Papageorgiou N.S., Vetro C., Vetro F. (2020). Multiple solutions with sign information for semilinear Neumann problems with convection. REVISTA MATEMATICA COMPLUTENSE, 33(1), 19-38 [10.1007/s13163-019-00312-3].
File in questo prodotto:
File Dimensione Formato  
Papageorgiou2020_Article_MultipleSolutionsWithSignInfor (1).pdf

Solo gestori archvio

Descrizione: Articolo principale
Tipologia: Versione Editoriale
Dimensione 345.64 kB
Formato Adobe PDF
345.64 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10447/400186
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 6
  • ???jsp.display-item.citation.isi??? 6
social impact